# SDR ASMF200407018

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 40,427 hours, 23,526 cycles
- Engine: Pwa JT8D219
- Engine time: 16,855 hours, 10,542 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Prbc
- Part number: 805373
- Part serial: 6150665
- Condition: Failed
- Location: Lt Side
- Part time: 8,568 hours, 5,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED HIGH TEMPERATURE ON LT ENGINE, REACHED 482 DEGREE F.  ENGINE RUNNING WAS PERFORMED TO VERIFY EGT INDICATION APPLYING PNEUMATIC AND ELECTRICAL CHARGES GETTING  MAXIMUM TEMPERATURE INDICATION OF 445 DEGREE F, BEING WITHIN LIMITS IAW MM 71-00-01.  DURING OVERNIGHT SERVICE, LT PRBC AND P AND D VALVE WERE REPLACED IAW MM 75-31-01 AND 73-13-05, TESTS CORRECT.
